# SDR AALA202402056855

- Difficulty date: November 22, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 60,744 hours, 37,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100500700
- Part serial: 1026
- Condition: Debonded
- Location: Rt Wing
- Part time: 28,029 hours, 16,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING TRAILING FLAP #4 TRACK DOUBLER DEBONDED. **SUPPLEMENTAL REPORT FOR AALA202311276855: REPLACED FLAP ASSMBLY PER TASK CARD 26L00027009 ** (CLOSED)
